Authors: Ehsani, Amir
Krapež, Aleksandar 
Movsisyan, Yuri
Title: Algebras with parastrophically uncancellable quasigroup equations
Journal: Buletinul Academiei de Stiinte a Republicii Moldova. Matematica
Volume: 80
Issue: 1
First page: 41
Last page: 63
Issue Date: 1-Jan-2016
ISSN: 1024-7696
We consider 48 parastrophically uncancellable quadratic functional equations with four object variables and two quasigroup operations in two classes: balanced non–Belousov (consists of 16 equations) and non–balanced non–gemini (consists of 32 equations). A linear representation of a group (Abelian group) for a pair of quasigroup operations satisfying one of these parastrophically uncancellable quadratic equations is obtained. As a consequence of these results, a linear representation for every operation of a binary algebra satisfying one of these hyperidentities is obtained.
Keywords: Algebra of quasigroup operations | Balanced equation | Belousov equation | Gemini equation | Hyperidentity | Level equation | Medial–like equation | Parastrophically uncancellable equation | Quadratic equation | Quasigroup operation
Publisher: Academia de Stiinte a Moldovej
Project: Advanced Techniques of Cryptology, Image Processing and Computational Topology for Information Security 
Representations of logical structures and formal languages and their application in computing 

Show full item record


checked on Jul 14, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.